MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM STANDARD HAP 12/14 S.3

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM STANDARD HAP 12/14 S.3
Model Number 01.12.023
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026 two surgeons undertook their first amis list with a proctoring consultant present to support.An mpact cup and quadra h stem were inserted through the anterior approach using the amis leg positioner.On table x-rays looked fine, with the final image being taken with the definitive implants insitu immediately prior to closure.No signs of fracture are visible on any xray taken during the case.Later that evening the patient was taken for a post op x-ray which identified a vancouver b1 periprosthetic fracture.A ct scan later showed no fracture in the calcar.Re-operation to fix the fracture with an the following day, stem not revised.
 
Additional Manufacturer Narrative
Batch review performed on 02 february 2026: lot 2435498: (b)(4) items manufactured and released on 05-may-2025.Expiration date: 2030-apr-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA STEM STANDARD HAP 12/14 S.3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24376305
Report Number3005180920-2026-00105
Device Sequence Number14845899
Product Code JDI
UDI-Device Identifier07630030802041
UDI-Public07630030802041
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.023
Device Lot Number2435498
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite